# SDR DXTA2022101872350

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N747QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20711
- Aircraft time: 6,126 hours, 3,519 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 40750103
- Part serial: LHC0810
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NWS FAIL AMBER CAS: AMBER NWS FAIL CAS ILLUMINATED DURING GEAR RETRACTION. REMAINED ON UNTIL NWS WAS TURNED OFF AS DIRECTED BY NWS FAIL QRH. ID#=B3-007265 CODE WAS DISPLAYED. NO HYDRAULIC ISSUES NOTED. NO FLUID NOTED ON NOSE GEAR ASSEMBLY.  REMOVED AND REPLACED NWS MANIFOLD. PERFORMED OPERATIONAL CHECKS AND BLED HYDRAULIC SYSTEM. NO DEFECTS NOTED AT THIS TIME. ALL MAINTENANCE PERFORMED IAW  AMM 32-51-13.  ORIG SUBMISSION DATE:  10/18/2022
